# SDR DHL2004803534

- Difficulty date: April 17, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 97510822
- Condition: Corroded
- Location: Rt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLANT PANEL UPPER CAP CORRODED STA XFS 57.500 - XFS 82.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11.  REMOVED CORRODED SLANT PANEL UPPER CAP IAW SRM 51-1-21 PG 1.  CLEANED AND APPLIED POLYURETHANE COATING ON AREA IAW SRM 51-1-12 PG 11-12.  INSTALLED BUSHING IAW FAX DATED 04-12-2004, SRM 51-1-25.  INSTALLED NEW SLANT PANEL UPPER CAP IAW SRM 57-2-1 FIG 37, PAGES 135-136, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, FAX DATED 04-12-2004, ROD SKETCH 04-04-08.001 DRA 03013.
